# SDR AALA201810089015

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 42,910 hours, 30,924 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS SMELLED AN ODOR DURING TAKEOFF AND LANDING.  SMELLED LIKE STINKY BUTT AND DIRTY CLOROX WATER.  ODOR WAS STRONGER PRIOR TO TAKEOFF AND THEN TAMPING. BOTH FLIGHT ATTENDANT'S FELT SICK. ODOR WAS MORE PUNGENT IN AFT CABIN.  THE AIRCRAFT WAS GROUNDED.   NO CABIN ODOR FROM ENGINES. MAINTENANCE COULD NOT REPLICATE THE ODOR.
